# SDR UPS405459

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C CHECK, MAINTENANCE REPORTED THEY FOUND CORROSION ON STRINGER-END UNDER STRINGER SPLICE AT BS 1740 S45R.  CORROSION REMOVED PER SRM 51-10-01.  REPLACED STRINGER PER SRM 51-30-02.
